Transactions of the Institute of Systems, Control and Information Engineers
Online ISSN : 2185-811X
Print ISSN : 1342-5668
ISSN-L : 1342-5668
Short Papers
Remarks on Asymptotic Property of Stabilization Problems Related to a Class of Networked Control
Kentaro Hirata
Author information
JOURNALS FREE ACCESS

2010 Volume 23 Issue 10 Pages 243-245

Details
Article 1st page
Information related to the author
© 2010 The Institute of Systems, Control and Information Engineers
Previous article Next article
feedback
Top